Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Remarks on approximation methods in degree theory


Authors: W. Kryszewski, B. Przeradzki and S. Wereński
Journal: Trans. Amer. Math. Soc. 316 (1989), 97-114
MSC: Primary 47H09; Secondary 58B05, 58C99
DOI: https://doi.org/10.1090/S0002-9947-1989-0929237-X
MathSciNet review: 929237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An approximative approach to a generalized theory of the topological mapping degree is presented. Some new wide classes of operators acting in Banach spaces, which include $ A$-proper mappings of Petryshyn, are introduced and studied from the viewpoint of the homotopic properties of the topological degree. The results are applied in some existence aspects of abstract nonlinear equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H09, 58B05, 58C99

Retrieve articles in all journals with MSC: 47H09, 58B05, 58C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0929237-X
Article copyright: © Copyright 1989 American Mathematical Society